# SDR CALA2013082190633

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,106 hours, 7,039 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LOST CABIN PRESS, RTFL LEFT OUTFLOW VALVE FAILED & CABIN ALT HORN CAME ON AT 10000 FT. CREW LOST THE CABIN, DESCENDED TO 8000 FT RT OUTFLOW VALVE WOULD NOT MAINTAIN  CABIN PRESS. INVEST FOUND MAINT MESS 21207 DISPLAYED & LATCHED HARD.  REF MAINT MESS 21207 CPCS OUTFLOW VALVE L ACTUATOR MOTOR FAIL FIM TASK 21-31 TASK 807. INSP LT & RT OUTFLOW VALVE ASSY, LT & RT  ICU & P213 LEFT OFV COMPONENTS.  NO FAULTS NOTED 164022 CARRIED OUT FUNCTION CHK OF LT & RT OUTFLOW VALVES.  BOTH OPERATED NORMALLY & SMOOTHLY WITH NO DEFECTS NOTED. BOTH CPCS SYS PASS BITE TESTS OK.  RPLCD THE R349 & R351 RELAYS AS PER FIM TASK. RPLCD LT OUTFLOW VALVE MOTOR ASSY AS PER MM WITH BORROWED PART. ALL OPERATES AND FUNCTIONS NORMALLY.
